December  2018, 38(12): 6327-6350. doi: 10.3934/dcds.2018270

Weak solvability of fractional Voigt model of viscoelasticity

Laboratory of Mathematical Fluid Dynamics, Voronezh State University, Universitetskaya pl., 1, Voronezh 394 018, Russia

* Corresponding author: Victor Zvyagin

To Professor Rafael de la Llave

Received  September 2017 Revised  April 2018 Published  September 2018

Fund Project: This research was supported by the Ministry of Education and Science of the Russian Federation (grant 14.Z50.31.0037) and by the Russian Foundation for Basic Research, project no. 16-01-00370

In the present paper we establish the existence of weak solutions to one fractional Voigt type model of viscoelastic fluid. This model takes into account a memory along the motion trajectories. The investigation is based on the theory of regular Lagrangean flows, approximation of the problem under consideration by a sequence of regularized Navier-Stokes systems and the following passage to the limit.

Citation: Victor Zvyagin, Vladimir Orlov. Weak solvability of fractional Voigt model of viscoelasticity. Discrete & Continuous Dynamical Systems - A, 2018, 38 (12) : 6327-6350. doi: 10.3934/dcds.2018270
References:
[1]

L. Ambrosio, Transport equation and Cauchy problem for $BV$ vector fields, Invent. Math., 158 (2004), 227-260. doi: 10.1007/s00222-004-0367-2. Google Scholar

[2]

M. Caputo and F. Mainardi, Linear models of dissipation in inelastic solidss, La Rivista del Nuovo Cimento, 1 (1971), 161-198. doi: 10.1007/BF02820620. Google Scholar

[3]

M. Caputo and F. Mainardi, A new dissipation model based on memory mechanism, Pure Appl. Geophys., 91 (1971), 134-147. doi: 10.1007/BF00879562. Google Scholar

[4]

D. CordobaC. Fefferman and R. de la Llave, On squirt singularities in hydrodynamics, SIAM J. Math. Anal., 36 (2000), 204-213. doi: 10.1137/S0036141003424095. Google Scholar

[5]

G. Crippa and C. de Lellis, The regularity results for diPernaions flow, J. Reine Angew. Math., 616 (2008), 15-46. doi: 10.1515/CRELLE.2008.016. Google Scholar

[6]

G. Crippa, Ordinary differential equations with non-Lipschitz vector fields, Boll. Union Mat. Ital., 1 (2008), 333-348. Google Scholar

[7]

R. J. DiPerna and P. L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., 98 (1989), 511-547. doi: 10.1007/BF01393835. Google Scholar

[8]

A. N. Gerasimov, A generalization of linear laws of deformation and its application to objectives of internal friction, Prikl. Mat. Mech., 12 (1948), 251-260. Google Scholar

[9]

I. Gyarmati, Non-equilibrium Thermodynamics, Field Theory and Variational Principles, Springer-Verlag, Berlin-Heidelberg-New York, 1970. doi: 10.1007/978-3-642-51067-0. Google Scholar

[10]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies. Vol. 204, Elsevier, Amsterdam, 2006. Google Scholar

[11]

R. de la Llave and R. Obaya, Regularity of the composition operator in spaces of H$\rmö$lder functions, Discrete Contin. Dyn. Syst. Ser. A, 5 (1999), 157-184. Google Scholar

[12]

F. Mainardi and G. Spada, Creep, relaxation and viscosity for basic fractional models in rheology, Eur. Phys. J. Spec. Top., 193 (2011), 133-160. doi: 10.1140/epjst/e2011-01387-1. Google Scholar

[13]

E. N. OgorodnikovV. P. Radchenko and N. S. Yashagin, Rheological model the viscoelastic body with memory and differential equations of fractional oscillators, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki, 22 (2011), 255-268. Google Scholar

[14]

V. P. Orlov and P. E. Sobolevskii, On mathematical model of viscoelasticity with a memory, Differ. Integral Equ., 4 (1991), 103-115. Google Scholar

[15]

A. P. Oskolkov, On some quasilinears systems occuring in studing of motion of viscous fluids, Zap. Nauchn. Sem. LOMI, 52 (1975), 128-157. Google Scholar

[16]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Integrals and Derivatives of Fractional Order and Some of Their Applications, Nauka I Tekhnika, Minsk, 1987. Google Scholar

[17]

G. Scott-Blair, Survey of General and Applied Rheology, 2$^{nd}$ edition, Isaac Pitman and Sons, London, 1949.Google Scholar

[18]

P. E. Sobolewskii, On equations of parabolic type in a Banach space, Trans. Moscow Math. Soc., 10 (1961), 297-350. Google Scholar

[19]

R. Temam, Navier-Stokes Equation, North Holland Publishing Company, Amsterdam-New York-Oxford, 1979. Google Scholar

[20]

V. G. Zvyagin and V. T. Dmitrienko, On weak solutions of regularized model of a viscoelastic fluid, (Russian)Dokl. Akad. Nauk, 380 (2001), 308-311. doi: 10.1023/A:1023860129831. Google Scholar

[21]

V. G. Zvyagin and V. T. Dmitrienko, On weak solutions of an initial-boundary value problem for the equation of motion of a viscoelastic fluid, Dokl. Math., 64 (2001), 190-193. Google Scholar

[22]

V. G. Zvyagin and M. V. Turbin, The study of initial-boundary value problems for mathematical models of the motion of Kelvin-Voigt fluids, J. Math. Sci., 168 (2010), 157-308. doi: 10.1007/s10958-010-9981-2. Google Scholar

[23]

V. G. Zvyagin and D. A. Vorotnikov, Approximation Methods for Evolutionary Problems of Nonlinear Hydrodynamics, De Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin-New York, 2008. doi: 10.1515/9783110208283. Google Scholar

show all references

References:
[1]

L. Ambrosio, Transport equation and Cauchy problem for $BV$ vector fields, Invent. Math., 158 (2004), 227-260. doi: 10.1007/s00222-004-0367-2. Google Scholar

[2]

M. Caputo and F. Mainardi, Linear models of dissipation in inelastic solidss, La Rivista del Nuovo Cimento, 1 (1971), 161-198. doi: 10.1007/BF02820620. Google Scholar

[3]

M. Caputo and F. Mainardi, A new dissipation model based on memory mechanism, Pure Appl. Geophys., 91 (1971), 134-147. doi: 10.1007/BF00879562. Google Scholar

[4]

D. CordobaC. Fefferman and R. de la Llave, On squirt singularities in hydrodynamics, SIAM J. Math. Anal., 36 (2000), 204-213. doi: 10.1137/S0036141003424095. Google Scholar

[5]

G. Crippa and C. de Lellis, The regularity results for diPernaions flow, J. Reine Angew. Math., 616 (2008), 15-46. doi: 10.1515/CRELLE.2008.016. Google Scholar

[6]

G. Crippa, Ordinary differential equations with non-Lipschitz vector fields, Boll. Union Mat. Ital., 1 (2008), 333-348. Google Scholar

[7]

R. J. DiPerna and P. L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., 98 (1989), 511-547. doi: 10.1007/BF01393835. Google Scholar

[8]

A. N. Gerasimov, A generalization of linear laws of deformation and its application to objectives of internal friction, Prikl. Mat. Mech., 12 (1948), 251-260. Google Scholar

[9]

I. Gyarmati, Non-equilibrium Thermodynamics, Field Theory and Variational Principles, Springer-Verlag, Berlin-Heidelberg-New York, 1970. doi: 10.1007/978-3-642-51067-0. Google Scholar

[10]

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies. Vol. 204, Elsevier, Amsterdam, 2006. Google Scholar

[11]

R. de la Llave and R. Obaya, Regularity of the composition operator in spaces of H$\rmö$lder functions, Discrete Contin. Dyn. Syst. Ser. A, 5 (1999), 157-184. Google Scholar

[12]

F. Mainardi and G. Spada, Creep, relaxation and viscosity for basic fractional models in rheology, Eur. Phys. J. Spec. Top., 193 (2011), 133-160. doi: 10.1140/epjst/e2011-01387-1. Google Scholar

[13]

E. N. OgorodnikovV. P. Radchenko and N. S. Yashagin, Rheological model the viscoelastic body with memory and differential equations of fractional oscillators, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki, 22 (2011), 255-268. Google Scholar

[14]

V. P. Orlov and P. E. Sobolevskii, On mathematical model of viscoelasticity with a memory, Differ. Integral Equ., 4 (1991), 103-115. Google Scholar

[15]

A. P. Oskolkov, On some quasilinears systems occuring in studing of motion of viscous fluids, Zap. Nauchn. Sem. LOMI, 52 (1975), 128-157. Google Scholar

[16]

S. G. Samko, A. A. Kilbas and O. I. Marichev, Integrals and Derivatives of Fractional Order and Some of Their Applications, Nauka I Tekhnika, Minsk, 1987. Google Scholar

[17]

G. Scott-Blair, Survey of General and Applied Rheology, 2$^{nd}$ edition, Isaac Pitman and Sons, London, 1949.Google Scholar

[18]

P. E. Sobolewskii, On equations of parabolic type in a Banach space, Trans. Moscow Math. Soc., 10 (1961), 297-350. Google Scholar

[19]

R. Temam, Navier-Stokes Equation, North Holland Publishing Company, Amsterdam-New York-Oxford, 1979. Google Scholar

[20]

V. G. Zvyagin and V. T. Dmitrienko, On weak solutions of regularized model of a viscoelastic fluid, (Russian)Dokl. Akad. Nauk, 380 (2001), 308-311. doi: 10.1023/A:1023860129831. Google Scholar

[21]

V. G. Zvyagin and V. T. Dmitrienko, On weak solutions of an initial-boundary value problem for the equation of motion of a viscoelastic fluid, Dokl. Math., 64 (2001), 190-193. Google Scholar

[22]

V. G. Zvyagin and M. V. Turbin, The study of initial-boundary value problems for mathematical models of the motion of Kelvin-Voigt fluids, J. Math. Sci., 168 (2010), 157-308. doi: 10.1007/s10958-010-9981-2. Google Scholar

[23]

V. G. Zvyagin and D. A. Vorotnikov, Approximation Methods for Evolutionary Problems of Nonlinear Hydrodynamics, De Gruyter Series in Nonlinear Analysis and Applications, Walter de Gruyter, Berlin-New York, 2008. doi: 10.1515/9783110208283. Google Scholar

[1]

Wenxiong Chen, Congming Li. A priori estimate for the Nirenberg problem. Discrete & Continuous Dynamical Systems - S, 2008, 1 (2) : 225-233. doi: 10.3934/dcdss.2008.1.225

[2]

Hua Qiu. Regularity criteria of smooth solution to the incompressible viscoelastic flow. Communications on Pure & Applied Analysis, 2013, 12 (6) : 2873-2888. doi: 10.3934/cpaa.2013.12.2873

[3]

Hua Qiu, Shaomei Fang. A BKM's criterion of smooth solution to the incompressible viscoelastic flow. Communications on Pure & Applied Analysis, 2014, 13 (2) : 823-833. doi: 10.3934/cpaa.2014.13.823

[4]

Baoquan Yuan. Note on the blowup criterion of smooth solution to the incompressible viscoelastic flow. Discrete & Continuous Dynamical Systems - A, 2013, 33 (5) : 2211-2219. doi: 10.3934/dcds.2013.33.2211

[5]

Shuxing Chen, Jianzhong Min, Yongqian Zhang. Weak shock solution in supersonic flow past a wedge. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 115-132. doi: 10.3934/dcds.2009.23.115

[6]

Shijin Ding, Changyou Wang, Huanyao Wen. Weak solution to compressible hydrodynamic flow of liquid crystals in dimension one. Discrete & Continuous Dynamical Systems - B, 2011, 15 (2) : 357-371. doi: 10.3934/dcdsb.2011.15.357

[7]

Feng Li, Yuxiang Li. Global existence of weak solution in a chemotaxis-fluid system with nonlinear diffusion and rotational flux. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5409-5436. doi: 10.3934/dcdsb.2019064

[8]

Philipp Fuchs, Ansgar Jüngel, Max von Renesse. On the Lagrangian structure of quantum fluid models. Discrete & Continuous Dynamical Systems - A, 2014, 34 (4) : 1375-1396. doi: 10.3934/dcds.2014.34.1375

[9]

Colette Guillopé, Zaynab Salloum, Raafat Talhouk. Regular flows of weakly compressible viscoelastic fluids and the incompressible limit. Discrete & Continuous Dynamical Systems - B, 2010, 14 (3) : 1001-1028. doi: 10.3934/dcdsb.2010.14.1001

[10]

A. Jiménez-Casas, Mario Castro, Justine Yassapan. Finite-dimensional behavior in a thermosyphon with a viscoelastic fluid. Conference Publications, 2013, 2013 (special) : 375-384. doi: 10.3934/proc.2013.2013.375

[11]

Kun Wang, Yangping Lin, Yinnian He. Asymptotic analysis of the equations of motion for viscoelastic oldroyd fluid. Discrete & Continuous Dynamical Systems - A, 2012, 32 (2) : 657-677. doi: 10.3934/dcds.2012.32.657

[12]

Patrick Winkert, Rico Zacher. A priori bounds for weak solutions to elliptic equations with nonstandard growth. Discrete & Continuous Dynamical Systems - S, 2012, 5 (4) : 865-878. doi: 10.3934/dcdss.2012.5.865

[13]

Yinnian He, Yi Li. Asymptotic behavior of linearized viscoelastic flow problem. Discrete & Continuous Dynamical Systems - B, 2008, 10 (4) : 843-856. doi: 10.3934/dcdsb.2008.10.843

[14]

Tong Tang, Yongfu Wang. Strong solutions to compressible barotropic viscoelastic flow with vacuum. Kinetic & Related Models, 2015, 8 (4) : 765-775. doi: 10.3934/krm.2015.8.765

[15]

Emine Kaya, Eugenio Aulisa, Akif Ibragimov, Padmanabhan Seshaiyer. A stability estimate for fluid structure interaction problem with non-linear beam. Conference Publications, 2009, 2009 (Special) : 424-432. doi: 10.3934/proc.2009.2009.424

[16]

Kun Wang, Yinnian He, Yueqiang Shang. Fully discrete finite element method for the viscoelastic fluid motion equations. Discrete & Continuous Dynamical Systems - B, 2010, 13 (3) : 665-684. doi: 10.3934/dcdsb.2010.13.665

[17]

Victor Zvyagin, Vladimir Orlov. On one problem of viscoelastic fluid dynamics with memory on an infinite time interval. Discrete & Continuous Dynamical Systems - B, 2018, 23 (9) : 3855-3877. doi: 10.3934/dcdsb.2018114

[18]

Yinxia Wang, Hengjun Zhao. Global existence and decay estimate of classical solutions to the compressible viscoelastic flows with self-gravitating. Communications on Pure & Applied Analysis, 2018, 17 (2) : 347-374. doi: 10.3934/cpaa.2018020

[19]

Zaynab Salloum. Flows of weakly compressible viscoelastic fluids through a regular bounded domain with inflow-outflow boundary conditions. Communications on Pure & Applied Analysis, 2010, 9 (3) : 625-642. doi: 10.3934/cpaa.2010.9.625

[20]

T. Tachim Medjo. On the Newton method in robust control of fluid flow. Discrete & Continuous Dynamical Systems - A, 2003, 9 (5) : 1201-1222. doi: 10.3934/dcds.2003.9.1201

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (94)
  • HTML views (87)
  • Cited by (0)

Other articles
by authors

[Back to Top]